# SDR UIEA2025112401322

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 103,989 hours, 16,627 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987003
- Part serial: 3851
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LEFT/RIGHT HF WILL NOT TRANSMIT.  R & R RT & LT HF COUPLER PER AMM 23-11-03 & AIPC 23-11-03-05A. OPS CHK OK. L
